MAUDE Adverse Event Report: BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION

BAUSCH + LOMB ADAPTIVE FLUIDICS STANDARD PACK; UNIT, PHACOFRAGMENTATION
Model Number BL5115-2
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
A particle of the sleeve entered in the eye during phaco.The particle was completely removed and there was no patient impact reported.
 
Additional Manufacturer Narrative
The device has not been returned.A review of the device history record found no non-conformities or anomalies related to this complaint.The investigation is ongoing.

Brand Name
ADAPTIVE FLUIDICS STANDARD PACK
Common Device Name
UNIT, PHACOFRAGMENTATION
Manufacturer (Section D)
BAUSCH + LOMB
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB
3365 tree court industrial blv
st. louis MO 63122
Manufacturer Contact
juli moore
3365 tree court industrial blvd
st. louis, MO 63122
6362263220
MDR Report Key18894488
Report Number0001313525-2024-70067
Device Sequence Number7514716
Product Code HQC
UDI-Device Identifier00757770058853
UDI-Public(01)00757770058853(17)250206
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K063331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2025
Device Model NumberBL5115-2
Device Lot NumberX4881
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2024
Date Device Manufactured09/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown